# SDR CALA0200585

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 46,018 hours, 22,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN BELTFRAME AT STA 1418, LONGERON 2L-2R. A REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 31 AND ECRA 5310-04301.
